# SDR UPS00433376

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Internal Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT OVER FLIGHT DECK STAIRS VERY DIM.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY PER MM 33-51-00.  OPS CHECK GOOD.
